Title: Numerical bifurcation analysis of delay differential equations
Authors: Engelborghs, Koen ×
Luzyanina, T
Roose, Dirk #
Issue Date: Dec-2000
Publisher: Elsevier science bv
Series Title: Journal of computational and applied mathematics vol:125 issue:1-2 pages:265-275
Abstract: Numerical methods for the bifurcation analysis of delay differential equations (DDEs) have only recently received much attention, partially because the theory of DDEs (smoothness, boundedness, stability of solutions) is more complicated and less established than the corresponding theory of ordinary differential equations. As a consequence, no established software packages exist at present for the bifurcation analysis of DDEs. We outline existing numerical methods for the computation and stability analysis of steady-state solutions and periodic solutions of systems of DDEs with several constant delays. (C) 2000 Elsevier Science B.V. All rights reserved.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science